Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Cleveland, OH

May 28, 2017Huron County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 28, 2017, 5:11 PM EDT for Huron County, Lorain County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2017, 5:11 PM EDT (21:11 UTC)
Expired
May 28, 2017, 6:00 PM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Huron County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 26 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:12 PM EDTTSTM WND DMG4 Sse Wakeman, OHNUMEROUS TREES DOWN AND A BARN DESTROYED BY THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:56 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS51 KCLE 282111
SVRCLE
OHC077-093-282200-
/O.NEW.KCLE.SV.W.0043.170528T2111Z-170528T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
511 PM EDT SUN MAY 28 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Huron County in north central Ohio...
  Lorain County in north central Ohio...

* Until 600 PM EDT

* At 511 PM EDT, a severe thunderstorm was located near Wakeman, or
  12 miles south of Western Vermilion, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Elyria, North Ridgeville, Grafton, Wellington, Wakeman, Avon,
  Eaton, Oberlin, Sheffield, Lagrange, South Amherst, Pittsfield,
  Kipton, Rochester and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8197 4134 8188 4128 8188 4128 8197
      4126 8198 4110 8233 4113 8234 4125 8246
      4129 8233 4131 8234 4147 8197
TIME...MOT...LOC 2111Z 248DEG 25KT 4123 8232 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
2 follow-up statements
545 
WWUS51 KCLE 282134
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
534 PM EDT SUN MAY 28 2017

OHC077-282142-
/O.CAN.KCLE.SV.W.0043.000000T0000Z-170528T2200Z/
Huron OH-
534 PM EDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HURON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
north central and northeastern Ohio.

LAT...LON 4135 8197 4134 8188 4128 8188 4128 8197
      4126 8198 4110 8233 4116 8232 4127 8227
      4136 8222 4147 8197
TIME...MOT...LOC 2132Z 233DEG 33KT 4120 8224 

$$

OHC093-282200-
/O.CON.KCLE.SV.W.0043.000000T0000Z-170528T2200Z/
Lorain OH-
534 PM EDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL LORAIN COUNTY...

At 532 PM EDT, a severe thunderstorm was located over Wellington, or 
14 miles southwest of Elyria, moving northeast at 35 mph. Additional 
pockets of stronger winds have occured with this area of 
thunderstorms and could occur again.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Elyria, North Ridgeville, Grafton, Wellington, Avon, Eaton, Oberlin,
Sheffield, Lagrange, South Amherst, Pittsfield, Rochester and Eaton
Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8197 4134 8188 4128 8188 4128 8197
      4126 8198 4110 8233 4116 8232 4127 8227
      4136 8222 4147 8197
TIME...MOT...LOC 2132Z 233DEG 33KT 4120 8224 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
277 
WWUS51 KCLE 282146
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
546 PM EDT SUN MAY 28 2017

OHC093-282200-
/O.CON.KCLE.SV.W.0043.000000T0000Z-170528T2200Z/
Lorain OH-
546 PM EDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN LORAIN COUNTY...

At 545 PM EDT, a severe thunderstorm was located near Grafton, or 10 
miles southeast of Elyria, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Elyria, North Ridgeville, Grafton, Avon, Eaton, Sheffield, Lagrange
and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8197 4134 8188 4128 8188 4128 8197
      4126 8198 4117 8219 4131 8212 4141 8211
      4147 8197
TIME...MOT...LOC 2145Z 248DEG 36KT 4131 8192 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:00 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 28, 4:00 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
400 PM EDT Sun May 28 2017

.SYNOPSIS...
A warm front will lift north of the area by this evening as a
weak cold front moves across the area from the west tonight. A
surface ridge will expand from Plains across the Ohio Valley on
Memorial Day followed by a stronger cold front on Tuesday. High
pressure will build into the area on Wednesday.

&&

.NEAR TERM /THROUGH MONDAY/...
Warm front attempting to lift northward across Lake Erie with a
humid airmass over northern Ohio and NW PA. Already seeing
convection that initiated on a lake boundary and near a cold front
that is moving toward NW Ohio. Expect these strong to severe
thunderstorms to persist into the evening. The front should sweep
across the area after midnight as the low lifts into southern
Ontario.

There should then be a dry period late tonight through early Monday
afternoon. We then will watch for the next piece of energy that will
move into the region as an upper level trough takes up residence
over the central Great Lakes. Showers and a few thunderstorms will
be possible monday afternoon into the early evening.

Slightly cooler on Monday but still above average.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A weak cold front will swing through the area Monday night. Will
maintain chance pops diminishing to slight chance through the night
as the front pushes east. The front will linger across the far
eastern part of the forecast area on Tuesday, so will maintain the
slight chance/chance pops through the day. Another
shortwave/attendant surface trough will swing through the area
Tuesday night through Wednesday. Will maintain slight chance pops
Tuesday night into Wednesday, increasing to chance pops east
Wednesday. High pressure will move into the area Wednesday night
with dry conditions expected. Temperatures will be seasonable
Tuesday in the upper 60s to low 70s, and slightly cooler for
Wednesday with highs in the upper 60s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Long term period will start out quiet on Thursday as high pressure
moves across the area, but precip activity will pick up into the
weekend as a frontal boundary settles south into the region into
next weekend. Will go ahead with chance to slight chance pops
Thursday night through Saturday to account for this. Temps will
generally be seasonable through this period, but slightly cooler
(around 70 degrees) heading into the weekend as the front settles
south of the area.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Warm front lifting northward across the region. Already seeing
some convection just east of KCLE and across NW Ohio. Expect to
see the convection across the west to slowly increase as the
cold front moves toward the region. Placed a gust to 35 knots
during the period of strongest thunderstorms. MVFR and brief IFR
conditions will occur with the strongest convection. All
locations will see south to southwest winds through the
evening. Winds eventually shift more to the west in the wake of
the front this evening. There will be some lingering MVFR
conditions until after midnight, especially across the east.

OUTLOOK...Non-VFR at times Monday night through Thursday in
showers/thunderstorms as an upper level trough persists over the
central Great Lakes.

&&

.MARINE...
Easterly winds late this afternoon will veer around to the southwest
overnight as a warm front lifts north through the area. Winds will
increase towards tomorrow morning in the 15-20 kt range, with the
highest winds across the eastern part of the lake. Southwest to
occasionally westerly flow will persist through Thursday, generally
in the 10-15 kt range. Some diurnal peaks to around 20 kts possible
during the afternoon hours Tuesday and Wednesday, and may be enough
for small craft conditions for a few hours each day.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Mullen
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Mullen
MARINE...Greenawalt
Hazardous weather outlook, May 28, 2:05 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
205 PM EDT Sun May 28 2017

OHZ003-006>014-017>023-027>030-089-PAZ001>003-291815-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
205 PM EDT Sun May 28 2017

...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ031>033-036>038-047-291815-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
205 PM EDT Sun May 28 2017

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-162>169-291815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
205 PM EDT Sun May 28 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>149-291815-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
205 PM EDT Sun May 28 2017

...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 28, 2:16 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
216 PM EDT SUN MAY 28 2017

OHZ013-281900-
Geauga-
216 PM EDT SUN MAY 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GEAUGA COUNTY...

At 215 PM EDT, a strong thunderstorm was located near Burton, or 11
miles south of Chardon, moving northeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
South Russell, Middlefield, Burton, Parkman, Huntsburg, Claridon,
Montville and Aquilla.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4156 8100 4135 8100 4134 8113 4135 8123
      4147 8133 4164 8106
TIME...MOT...LOC 1815Z 239DEG 11KT 4142 8122

Mullen
Special weather statement, May 28, 2:53 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT SUN MAY 28 2017

OHZ012>014-023-089-PAZ001>003-281945-
Geauga-Lake-Trumbull-Ashtabula Lakeshore-Ashtabula Inland-Northern
Erie-Southern Erie-Crawford-
253 PM EDT SUN MAY 28 2017

...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT NORTHERN
TRUMBULL...EASTERN GEAUGA...NORTHEASTERN LAKE...ASHTABULA...ERIE AND
CRAWFORD COUNTIES...

At 250 PM EDT, a cluster of strong thunderstorms located from
eastern Lake county to eastern Geauga to souhwestern Crawford county
will move to the northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Painesville, Ashtabula, Meadville, Conneaut, Corry, Chardon,
Geneva-On-The-Lake, Edinboro, Geneva, Titusville, Union City,
Madison, Girard, North Kingsville, Middlefield, Cambridge Springs,
Kinsman, North Bloomfield, Perry and Orwell.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4162 7982 4149 8000 4149 8052 4143 8052
      4138 8105 4163 8126 4179 8122 4202 8040
      4203 7976 4200 7975 4199 7961 4162 7961
TIME...MOT...LOC 1850Z 241DEG 15KT 4150 8102

Mullen
Special weather statement, May 28, 3:05 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
305 PM EDT SUN MAY 28 2017

OHZ017-018-027-028-282000-
Crawford-Seneca-Wyandot-Hancock-
305 PM EDT SUN MAY 28 2017

...SEVERAL STRONG THUNDERSTORMs WILL AFFECT SOUTHWESTERN
SENECA...NORTHERN WYANDOT...NORTHWESTERN CRAWFORD AND HANCOCK
COUNTIES...

At 303 PM EDT, several strong thunderstorm were located from near
Findlay to near Upper Sandusky. These storms will continue to move
to the northeast at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Findlay, Tiffin, Fostoria, Bucyrus, Upper Sandusky, McComb, Forest,
Arlington, Bloomville, Sycamore, Arcadia, Rawson, Vanlue, Van Buren,
New Riegel, Chatfield, Carey, Benton, Nevada and Bloomdale.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4116 8388 4117 8342 4118 8341 4112 8308
      4083 8283 4082 8354 4092 8388
TIME...MOT...LOC 1903Z 241DEG 15KT 4093 8370

Mullen
Special weather statement, May 28, 3:16 PM EDT, 1 hour 55 minutes before
Special Weather Statement...CORRECTED TO ADD HAIL
National Weather Service
Cleveland OH 316 PM EDT SUN MAY 28 2017

OHZ017-018-027-028-282000-
Crawford-Seneca-Wyandot-Hancock-
316 PM EDT SUN MAY 28 2017

...SEVERAL STRONG THUNDERSTORMs WILL AFFECT SOUTHWESTERN
SENECA...NORTHERN WYANDOT...NORTHWESTERN CRAWFORD AND HANCOCK
COUNTIES...

At 303 PM EDT, several strong thunderstorm were located from near
Findlay to near Upper Sandusky. These storms will continue to move
to the northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Findlay, Tiffin, Fostoria, Bucyrus, Upper Sandusky, McComb, Forest,
Arlington, Bloomville, Sycamore, Arcadia, Rawson, Vanlue, Van Buren,
New Riegel, Chatfield, Carey, Benton, Nevada and Bloomdale.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4116 8388 4117 8342 4118 8341 4112 8308
      4083 8283 4082 8354 4092 8388
TIME...MOT...LOC 1903Z 241DEG 15KT 4093 8370

Mullen
Special weather statement, May 28, 3:46 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT SUN MAY 28 2017

OHZ014-089-PAZ001>003-282045-
Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern
Erie-Crawford-
346 PM EDT SUN MAY 28 2017

...SEVERAL STRONG THUNDERSTORMs WILL AFFECT ASHTABULA...ERIE AND
CRAWFORD COUNTIES...

At 342 PM EDT, several strong thunderstorms were located across
eastern Ashtabula, Crawford and southern Erie Counties. All of these
storms will move to the northeast at 35 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm. Locally heavy rainfall is also possible. If the storms
continue to train over the same areas a flood product will be
issued.

Locations impacted include...
Erie, Ashtabula, Meadville, Conneaut, Corry, Edinboro, Titusville,
Union City, Girard, North Kingsville, Cambridge Springs, Waterford,
Albion, Andover, Linesville, Wattsburg, Riceville, and Guys Mills.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4162 7982 4149 8000 4150 8080 4190 8081
      4221 7977 4201 7976 4199 7961 4162 7962
TIME...MOT...LOC 1942Z 230DEG 30KT 4159 8039

Mullen
Special weather statement, May 28, 4:49 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT SUN MAY 28 2017

OHZ003-006>011-018>020-282145-
Seneca-Huron-Erie-Medina-Wood-Ottawa-Sandusky-Lorain-Cuyahoga-Lucas-
449 PM EDT SUN MAY 28 2017

...SEVERAL STRONG THUNDERSTORMS WILL AFFECT HURON...OTTAWA...ERIE...
SENECA...SOUTHWESTERN CUYAHOGA...NORTHERN
MEDINA...SANDUSKY...WOOD... LORAIN AND LUCAS COUNTIES...

At 446 PM EDT, several strong thunderstorms over OHIo from near
Cleveland to south of Toledo will continue to move northeast toward
Lake Erie. The storms will move northeast at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm. Very heavy rainfall is also possible with these storms.
Ponding of water on roadways can be expected.

Locations impacted include...
Cleveland, Toledo, Lorain, Elyria, Bowling Green, Medina, Sandusky,
Tiffin, Norwalk, Fremont, Fostoria, Western Vermilion, Vermilion,
Port Clinton, Swanton, Kelleys Island, Put-In-Bay, Parma, Lakewood
and Strongsville.

LAT...LON 4172 8388 4173 8338 4154 8293 4168 8285
      4169 8276 4162 8278 4160 8276 4164 8270
      4157 8268 4160 8280 4158 8280 4141 8250
      4154 8201 4154 8168 4114 8169 4101 8285
      4117 8342 4117 8388
TIME...MOT...LOC 2046Z 239DEG 26KT 4114 8270

Mullen

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:26 PM EDTRiver Flood WarningCLEHancock14 hr
May 28, 2:16 PM EDTSpecial Weather StatementCLEGeauga44 min
May 28, 2:53 PM EDTSpecial Weather StatementCLEAshtabula, Lake52 min
May 28, 3:05 PM EDTSpecial Weather StatementCLECrawford, Hancock, Seneca, Wyandot55 min
May 28, 3:16 PM EDTSpecial Weather StatementCLECrawford, Hancock, Seneca, Wyandot44 min
May 28, 3:27 PM EDTSevere Thunderstorm WarningCLESeneca48 min
May 28, 3:46 PM EDTSpecial Weather StatementCLEAshtabula59 min
May 28, 3:58 PM EDTFlash Flood WarningCLEAshtabula3 hr
May 28, 4:30 PM EDTFlash Flood WarningCLEAshtabula, Geauga3 hr
May 28, 4:49 PM EDTSpecial Weather StatementCLEErie, Huron, Lorain, Lucas, Ottawa, Sandusky and 2 more56 min
May 28, 4:57 PM EDTSpecial Marine WarningCLE93 min
May 28, 5:23 PM EDTSpecial Marine WarningCLE67 min
May 28, 5:38 PM EDTSpecial Marine WarningCLE97 min
May 28, 5:46 PM EDTSpecial Weather StatementCLECuyahoga59 min
May 28, 6:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Summit33 min
May 28, 6:18 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake42 min
May 28, 6:59 PM EDTAreal Flood WarningCLEAshtabula3 hr
May 28, 7:04 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull41 min
May 28, 7:26 PM EDTAreal Flood WarningCLEAshtabula, Geauga12 hr
May 28, 7:35 PM EDTAreal Flood WarningCLECuyahoga, Geauga6 hr
May 28, 7:48 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot57 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.